Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An example of slow decay of the solution of the initial-boundary value problem for the wave equation in unbounded regions


Author: E. C. Zachmanoglou
Journal: Bull. Amer. Math. Soc. 70 (1964), 633-636
DOI: https://doi.org/10.1090/S0002-9904-1964-11216-7
MathSciNet review: 0168912
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. S. Morawetz, The limiting amplitude principle, Comm. Pure Appl. Math. 15(1962), no. 3. MR 151712
  • 2. E. C. Zachmanoglou, The decay of solutions of the initial-boundary value problem for the wave equation in unbounded regions, Arch. Rational Mech. Anal. 14 (1963), 312-325. MR 164131
  • 3. P. D. Lax and R. S. Phillips, The wave equation in exterior domains, Bull. Amer. Math. Soc. 68 (1962), 47-49. MR 131059
  • 4. P. D. Lax, C. S. Morawetz and R. S. Phillips, The exponential decay of solutions of the wave equation in the exterior of a star-shaped obstacle, Bull. Amer. Math. Soc. 68 (1962), 593-595. MR 142890
  • 5. F. Oberhettinger, On the diffraction and reflection of waves and pulses by wedges and corners, J. Res. Nat. Bur. Standards 61 (1958), no. 5, 343-365. MR 98579


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11216-7

American Mathematical Society